# SDR 020907N300CS1

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N300CS
- Make and model: Cessna 550
- Aircraft serial: 5500818
- Aircraft time: 5,933 hours, 4,438 cycles
- Engine: Pwa PW530A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, WHEN LANDING GEAR WAS EXTENDED, THE LT MAIN GEAR GREEN DOWN LIGHT FAILED TO ILLUMINATE. CREW ABORTED APPROACH AND CLIMBED TO SAFE ALTITUDE TO ADDRESS SITUATION. AN EMERGENCY WAS DECLARED, CREW FOLLOWED AFM EMERGENCY PROCEDURES AND BLEW GEAR DOWN. AIRCRAFT LANDED WITHOUT INCIDENT. AFTER LANDING ROLL OUT AIRCRAFT WAS TOWED TO FBO. THE AIRCRAFT IS PRESENTLY IN MAINTENANCE.
